# SDR A6WA201140577

- Difficulty date: May 28, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 20,088 hours, 19,155 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 394-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 394-409, STRINGER 27-26R, .0625 SKIN DAMAGE NR 301.  DRILLED OUT DAMAGE SPOT AT FS 394.00-409.00, STRINGER 27-26R AND INSTALLED NAS 1097AD4.  RIVET IAW REO 601R-53-00-418, REV.
